# SDR DALA2016031001831

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 29,787 hours, 16,476 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

NOTICED ORANGE GLOW ON LOWER L1 WINDOW, LT WINDOW SHATTERED, THEN LT WINDOW HEAT MSG ILLUMINATED.  R & R L1 & R1 WINDSHIELD IAW AMM 56-11.  C/W TORQUING AND AERODYNAMIC SEALING. ALSO R & R LT AND RT WHC IAW AMM 30-41.  PERFORMED BITE, NO FAULTS AT THIS TIME, ALL OPS CHECK OK.
